Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 44, NWS Louisville, KY

October 9, 2009Larue County, Kentucky

NWS Louisville, KY issued this tornado warning at Oct 9, 2009, 4:34 AM EDT for Larue County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2009, 4:34 AM EDT (08:34 UTC)
Expired
Oct 9, 2009, 5:00 AM EDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Larue County, KY

The radar

The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1054 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 090834
TORLMK
KYC123-090900-
/O.NEW.KLMK.TO.W.0044.091009T0834Z-091009T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 AM EDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 500 AM EDT...

* AT 433 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UPTON...
  MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  MAGNOLIA AROUND 445 AM EDT...
  HODGENVILLE AROUND 450 AM EDT...
  BUFFALO AROUND 455 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY...BATHROOM...OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

&&

LAT...LON 3744 8589 3752 8589 3756 8587 3759 8583
      3762 8561 3756 8561 3755 8563 3753 8560
      3747 8560 3747 8564 3743 8567
TIME...MOT...LOC 0834Z 265DEG 28KT 3749 8589

$$

AL
1 follow-up statement
000 
WWUS53 KLMK 090858
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 AM EDT FRI OCT 9 2009

KYC123-090908-
/O.EXP.KLMK.TO.W.0044.000000T0000Z-091009T0900Z/
LARUE KY-
458 AM EDT FRI OCT 9 2009

...THE TORNADO WARNING FOR SOUTHERN LARUE COUNTY WILL EXPIRE AT 500
AM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

LAT...LON 3744 8589 3752 8589 3756 8587 3759 8583
      3762 8561 3756 8561 3755 8563 3753 8560
      3747 8560 3747 8564 3743 8567
TIME...MOT...LOC 0858Z 265DEG 28KT 3750 8566

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 9, 4:00 AM EDT, 34 minutes earlier.

Area forecast discussion, Oct 9, 4:00 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 AM EDT FRI OCT 9 2009

.SHORT TERM (TODAY & TONIGHT)...

ACTIVE WEATHER CURRENTLY ONGOING ACROSS THE REGION THIS MORNING AS
SQUALL LINE CONTINUES TO PUSH EASTWARD INTO THE FORECAST AREA.
RECENT MESOANALYSIS SHOWS MOISTURE POOLING INTO SOUTH CENTRAL
KENTUCKY WITH SFC BASED INSTABILITY ADVECTING NORTHWARD IN THE I-65
CORRIDOR.  LMK 4KM WRF AND RUC SOLUTIONS HAVE CAPTURED THIS WELL IN
THEIR RESPECTIVE RUNS.  AS CONVECTION MOVED INTO THIS AREA OF
INSTABILITY...SEVERE WEATHER THREAT HAS INCREASED SUBSTANTIALLY IN
THE LAST 30 MINUTES...WITH A NUMBER OF WARNINGS BEING ISSUED.  BASED
ON CURRENT ANALYSIS...FEEL THAT HIGHEST SEVERE WEATHER THREAT WILL
BE ACROSS CENTRAL KY OVER THE NEXT FEW HOURS...MAINLY IN THE I-65
CORRIDOR AND POINTS EAST AS MOISTURE AND INSTABILITY CONTINUE TO
POOL OUT AHEAD OF THE SQUALL LINE.  MAIN THREATS WILL CONTINUE TO BE
DAMAGING WINDS WITH ISOLATED TORNADOES POSSIBLE.  IN ADDITION...VERY
HEAVY RAINFALL WILL ACCOMPANY THESE STORMS.  HEAVIEST RAINFALL THUS
FAR HAS BEEN ALONG AND NORTH OF THE OHIO RIVER.  NUMEROUS FLOOD
WARNINGS ARE IN EFFECT FOR THESE AREAS...WITH REPORTS STILL COMING
IN OF WATER OVER ROADS.

FOR THE REMAINDER OF TODAY...SFC COLD FRONT TO OUR WEST WILL
CONTINUE TO MOVE SLOWLY EASTWARD.  CURRENT SQUALL LINE SHOULD
MAINTAIN ITSELF FOR THE NEXT SEVERAL HOURS AND MOVE EASTWARD INTO
EAST-CENTRAL KENTUCKY TOWARDS DAWN.  SOME ADDITIONAL CONVECTIVE
ACTIVITY SEEMS REASONABLE LATER THIS AFTERNOON MAINLY IN THE EAST.
AGAIN...KINEMATIC AND THERMODYNAMIC PROFILES ARE SUGGESTIVE OF
DAMAGING WINDS...BUT GIVEN THE HIGH SHEAR...ISOLATED TORNADOES ARE
STILL A VERY REAL POSSIBILITY.  FOR NOW...WILL KEEP HIGH POPS GOING
ACROSS THE AREA THROUGH MUCH OF THE DAY.  WITH ADDITIONAL HEAVY RAIN
EXPECTED THIS MORNING AND INTO THE AFTERNOON...WILL ALSO LEAVE
CURRENT FLOOD WATCH INTACT.

IN ADDITION TO THE SVR CONVECTION AND HEAVY RAINFALL...GRADIENT
WINDS WILL INCREASE TODAY AS THE FRONT APPROACHES.  SUSTAINED WINDS
OF 15-20 MPH WILL BE POSSIBLE ACROSS THE DISTRICT WITH GUSTS OF 25
TO 30 MPH POSSIBLE.  TEMPERATURES ARE GOING TO BE SOMEWHAT
PROBLEMATIC AS WELL...AND WILL LIKELY BE STRONGLY INFLUENCED BY
WHERE CONVECTION SETS UP.  HIGHEST READINGS WILL BE IN THE EAST WITH
UPPER 70S TO NEAR 80 POSSIBLE...ESP IN AREAS THAT DO NOT GET RAIN
UNTIL LATER THIS AFTERNOON.  UPPER 60S TO LOWER 70S SEEM REASONABLE
ELSEWHERE IN THE WESTERN SECTIONS.

FOR TONIGHT...PRECIPITATION WILL GRADUALLY END FROM WEST TO EAST.
WILL KEEP CHC POPS IN THE WEST THIS EVENING WITH HIGHEST POPS IN THE
EAST EARLY THIS EVENING...BUT WILL SIGNIFICANTLY CUT BACK POPS AFTER
10/06Z.  LOWS ARE EXPECTED TO COOL INTO THE UPPER 40S TO AROUND 50.

.LONG TERM (SATURDAY THROUGH THURSDAY)...

SATURDAY THROUGH THURSDAY...

SATURDAY THROUGH MONDAY NIGHT...

BROAD SOUTHWESTERLY FLOW IS FCST TO CONTINUE ACROSS THE REGION THIS
WEEKEND AS SOUTHEAST RIDGE HOLDS STRONG OFF THE S.E. U.S. COAST.
SFC RIDGE WILL DROP SOUTHEAST DURING THE DAY ON SATURDAY ALLOWING
MUCH COOLER WEATHER TO DROP BACK INTO THE REGION.  CLOUDS WILL
CONTINUE TO CLEAR OUT DURING THE DAY ON SATURDAY...WITH MORE CLOUDS
EXPECTED IN THE EAST THAN THE WEST.  GENERALLY STUCK WITH THE RAW
MODEL TEMPS HERE WITH HIGHS IN THE UPPER 50S IN THE EAST WITH AROUND
60 IN THE WEST.  CLEARING SKIES SAT NIGHT SHOULD RESULT IN COOLER
READINGS WITH LOWS IN THE LOWER 40S IN THE NORTH AND MID 40S IN THE
SOUTH.  500MB HEIGHTS ARE FORECAST TO RISE SLIGHTLY AS NEXT WAVE
DROPS INTO THE PLAINS.  SUNDAY CONTINUES TO LOOK DRY AND PLEASANT
WITH AFTERNOON HIGHS RANGING FROM THE UPPER 50S ACROSS SOUTHERN IN
WITH LOWER 50S ACROSS KY.  ANOTHER ROUND OF COOL TEMPS IS LIKELY FOR
SUN NIGHT/MON MORNING WITH LOWS IN THE LOWER 40S.

FOR MONDAY/MONDAY NIGHT...MODELS ARE SHOWING A BIT OF SPREAD HERE
WITH FRONTAL BOUNDARY TO THE SOUTH RIDING BACK AS A WARM FRONT.
09/00Z GFS AND EURO SOLUTIONS SUGGEST CHC POPS ACROSS THE SOUTH ON
MONDAY AND MONDAY NIGHT.  SO HAVE INCREASED POPS DURING THESE
PERIODS...BUT WILL LEAVE THE NORTHERN HALF DRY AT THIS POINT.
TEMPERATURES WILL CONTINUE TO BE COOL WITH HIGHS IN THE UPPER 50S TO
AROUND 60 IN THE NORTH...WITH LOWER 60S POSSIBLE DOWN ALONG THE
KY/TN BORDER AREA.  WITH THE FRONT PUSHING NORTHWARD MONDAY
NIGHT...SEEMS THAT THE PREVIOUS COOL READINGS FCST FOR TUE
MORNING...MAY NOT OCCUR.  FOR NOW...HAVE MADE SOME SLIGHT
ADJUSTMENTS UPWARDS...BUT WILL HAVE TO CONTINUE TO MONITOR IN FUTURE
FCSTS.

TUESDAY THROUGH THURSDAY...

DID NOT MAKE ANY REAL CHANGES TO THE FCST DURING THIS PD...GIVEN THE
ACTIVE WEATHER THIS MORNING.  PREVIOUS FCST WAS LEFT GENERALLY
INTACT...WITH JUST SOME MINOR ADJUSTMENTS BASED ON 09/00Z GFS AND
EURO TRENDS.

&&

.AVIATION (06Z TAF ISSUANCE)...

TROUGH OF LOW PRESSURE CONTINUES FROM SOUTHERN IL SOUTHWEST ACROSS
THE ARKLATEX REGION. LINE OF CELLULAR SHOWERS AND STORMS MOVING
NORTHEAST ACROSS THE LINE. HAVE TIMED NEXT ROUND OF SHOWERS AND
STORMS BASED ON CURRENT RADAR TRENDS. EXPECT BRIEF MVFR TO IFR CIGS
AND VSBYS AS THE CELLS MOVE THROUGH WITH GUSTY WINDS AS WELL.
GRADIENT IS TIGHT ACROSS THE REGION...SO BETWEEN THE CELLS EXPECT
STRONG SOUTHERLY WINDS. LOW LEVEL JET MOVING ACROSS THE REGION AS
WELL...AND IS BRINGING SOME LOW LEVEL WIND SHEAR. HAD SEVERAL PILOT
REPORTS OF LLWS FROM PILOTS NEAR KSDF AS THE LAST ROUND OF SHOWERS
MOVED THROUGH THE TERMINAL. EXPECT THE SHEAR TO CONTINUE UNTIL
AROUND DAYBREAK WHEN...SURFACE WINDS WILL PICK UP AND THE JET WILL
START EXITING TO THE NORTHEAST OF THE REGION.

FRONT WILL MOVE THROUGH KSDF BY LATE AFTERNOON AND THEN KLEX AND
KBWG THIS EVENING. CANNOT RULE OUT SOME CONTINUED MVFR CLOUDS BEHIND
THE FRONT AND HAVE IN THE OUTLOOK PERIOD OF THE TAFS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH THIS EVENING FOR KYZ030>032.
IN...FLOOD WATCH THROUGH THIS EVENING FOR
INZ076>079-083-084-089>092.

&&

SHORT TERM........MJ
LONG TERM.........MJ
AVIATION..........RJS
Hazardous weather outlook, Oct 8, 3:49 PM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT THU OCT 8 2009

INZ076>079-083-084-089>092-KYZ030>032-092000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-
349 PM EDT THU OCT 8 2009 /249 PM CDT THU OCT 8 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING.

HEAVY TO EXCESSIVE RAINFALL IS LIKELY TONIGHT THROUGH EARLY FRIDAY.
RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
LIKELY. FLASH FLOODING OF LOCAL CREEKS AND LOW WATER CROSSINGS IS
POSSIBLE LATE TONIGHT.

STRONG STORMS OVERNIGHT MAY PRODUCE ISOLATED DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS WITH LOCALLY HEAVY RAINFALL WILL BE DIMINISHING IN
COVERAGE BY THE EARLY AFTERNOON HOURS. WIDESPREAD FLOODING ACROSS
FIELDS AND LOW WATER CROSSINGS IS LIKELY ON SATURDAY FROM HEAVY RAINS
EARLIER FRIDAY NIGHT.

FLOODING IS POSSIBLE EARLY NEXT WEEK ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS OR
FLOODING TO THE NATIONAL WEATHER SERVICE.

KYZ023>029-033>043-045>049-053>057-061>067-070>078-081-082-092000-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-
CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
349 PM EDT THU OCT 8 2009 /249 PM CDT THU OCT 8 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE LIKELY OVERNIGHT ALONG THE
OHIO RIVER. SOME STORMS COULD BE SEVERE ACROSS NORTH CENTRAL
KENTUCKY LATE TONIGHT WITH ISOLATED DAMAGING WIND GUSTS.
LOCALLY HEAVY RAINFALL IS EXPECTED ALONG AND JUST SOUTHEAST OF THE
OHIO RIVER. MINOR FLOODING IS POSSIBLE FOR SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE LIKELY FRIDAY...ESPECIALLY ACROSS EAST CENTRAL
KENTUCKY. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY
WINDS. THESE STORMS WILL END BY FRIDAY EVENING ALONG THE OHIO
RIVER...AND DURING THE EARLY MORNING HOURS SATURDAY ALONG THE LAKE
CUMBERLAND AREA. ALTHOUGH INSTABILITY WILL BE LIMITED FRIDAY
AFTERNOON...STRONG WINDS ALOFT MAY PRODUCE ISOLATED DAMAGING WIND
GUSTS WITH ANY STORMS FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF SEVERE
WEATHER...HEAVY RAIN OR FLOODING TO THE NATIONAL WEATHER SERVICE.

JSD

In the hours before

Local storm report, Oct 9, 3:21 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0317 AM     FLASH FLOOD      4 WNW BEDFORD           38.62N  85.39W
10/09/2009                   TRIMBLE            KY   EMERGENCY MNGR

            KY625 AT MT PLEASANT HAS 4 FEET OF WATER FLOWING OVER
            THE BRIDGE.

&&

EVENT NUMBER LMK0900165

FOSTER
Local storm report, Oct 9, 3:23 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 AM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0317 AM     FLASH FLOOD      3 ENE BEDFORD           38.61N  85.27W
10/09/2009                   TRIMBLE            KY   EMERGENCY MNGR

            5 FEET OF WATER FLOWING OVER US 42 AT CONNECTOR RD.

&&

EVENT NUMBER LMK0900166

FOSTER
Special weather statement, Oct 9, 3:24 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 AM EDT FRI OCT 9 2009

KYZ025-028-029-090815-
BULLITT-HARDIN-MEADE-
324 AM EDT FRI OCT 9 2009

...STRONG THUNDERSTORM AFFECTING MEADE...HARDIN AND BULLITT
COUNTIES...

AT 323 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BRANDENBURG...OR 30 MILES
SOUTHWEST OF LOUISVILLE...AND MOVING EAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR WEST POINT AROUND 340 AM EDT.

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
114 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

EES
Local storm report, Oct 9, 3:45 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 AM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0335 AM     FLASH FLOOD      LEAVENWORTH             38.20N  86.35W
10/09/2009                   CRAWFORD           IN   LAW ENFORCEMENT

            SR 66 IMPASSABLE AT SR 62. DEBRIS COVERING ROADWAY. BOX
            TRAILER FLOATED INTO THE ROAD.

&&

EVENT NUMBER LMK0900167

FOSTER
Local storm report, Oct 9, 3:47 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 AM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      DEPAUW                  38.33N  86.22W
10/09/2009                   HARRISON           IN   COUNTY OFFICIAL

            3 TO 4 FEET OF WATER FLOWING OVER SR 64 AT
            FREDRICKSBURG RD. NUMEROUS OTHER ROADS IMPASSABLE.

&&

EVENT NUMBER LMK0900168

FOSTER
Local storm report, Oct 9, 4:01 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 AM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      MARENGO                 38.37N  86.34W
10/09/2009                   CRAWFORD           IN   LAW ENFORCEMENT

            WHISKEY RUN CREEK OVERFLOWING ITS BANKS AND CAUSING
            EVACUATIONS BY BOAT NEAR MARENGO.

&&

EVENT NUMBER LMK0900169

FOSTER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 9:05 PM EDTAreal Flood AdvisoryLMKSpencer87 min
Oct 9, 12:55 AM EDTAreal Flood AdvisoryLMKHenry, Oldham, Trimble45 min
Oct 9, 1:38 AM EDTFlash Flood WarningLMKHenry, Oldham, Trimble8 hr
Oct 9, 2:48 AM EDTSevere Thunderstorm WarningLMKOhio27 min
Oct 9, 2:54 AM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Oct 9, 3:08 AM EDTTornado WarningLMKBreckinridge, Ohio37 min
Oct 9, 3:21 AM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio24 min
Oct 9, 3:42 AM EDTTornado WarningLMKHardin33 min
Oct 9, 3:52 AM EDTSevere Thunderstorm WarningLMKGrayson, Hardin38 min
Oct 9, 4:08 AM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Warren37 min
Oct 9, 4:22 AM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson, Washington23 min
Oct 9, 4:30 AM EDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue, Nelson45 min
Oct 9, 4:54 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Mercer, Washington, Woodford26 min
Oct 9, 5:10 AM EDTSevere Thunderstorm WarningLMKMarion, Washington18 min
Oct 9, 9:58 AM EDTAreal Flood WarningLMKTrimble5 hr
Oct 9, 1:15 PM EDTSevere Thunderstorm WarningLMKAllen, Barren30 min
Oct 9, 1:42 PM EDTSevere Thunderstorm WarningLMKBarren, Green, Metcalfe33 min
Oct 9, 1:53 PM EDTSevere Thunderstorm WarningLMKCasey, Green, Marion, Taylor22 min
Oct 9, 2:10 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe35 min
Oct 9, 2:17 PM EDTSevere Thunderstorm WarningLMKAdair28 min
Oct 9, 2:21 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion24 min
Oct 9, 2:34 PM EDTSevere Thunderstorm WarningLMKCasey26 min
Oct 9, 2:36 PM EDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe24 min
Oct 9, 2:41 PM EDTTornado WarningLMKCasey, Lincoln34 min
Oct 9, 2:46 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison29 min
Oct 9, 2:53 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Russell22 min
Oct 9, 2:56 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln19 min
Oct 9, 3:01 PM EDTTornado WarningLMKMadison4 min
Oct 9, 3:20 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison25 min
Oct 9, 3:20 PM EDTTornado WarningLMKRussell25 min
Oct 9, 4:06 PM EDTSevere Thunderstorm WarningLMKClinton24 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.